PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 129 | 1 | 67-96
Tytuł artykułu

Stable elements of Banach and Fréchet algebras

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce an algebraic notion-stability-for an element of a commutative ring. It is shown that the stable elements of Banach algebras, and of Fréchet algebras, may be simply described. Part of the theory of power-series embeddings, given in [1] and [4], is seen to be of a purely algebraic nature. This approach leads to other natural questions.
Słowa kluczowe
Twórcy
  • Department of Pure Mathematics and Mathematical Statistics, University of Cambridge, 16 Mill Lane, Cambridge CB2 1SB, U.K. , G.R.Allan@dpmms.cam.ac.uk
Bibliografia
  • [1] G. R. Allan, Embedding the algebra of formal power series in a Banach algebra, Proc. London Math. Soc. (3) 25 (1972), 329-340.
  • [2] G. R. Allan, Elements of finite closed descent in a Banach algebra, J. London Math. Soc. (2) 7 (1973), 462-466.
  • [3] G. R. Allan, Ideals of rapidly growing functions, in: Proc. Internat. Sympos. on Functional Analysis and its Applications, Univ. of Ibadan, 1977, 85-109.
  • [4] G. R. Allan, Fréchet algebras and formal power series, Studia Math. 119 (1996), 271-288.
  • [5] G. R. Allan, Stable inverse-limit sequences, with application to Fréchet algebras, ibid. 121 (1996), 277-308.
  • [6] R. F. Arens, Linear topological division algebras, Bull. Amer. Math. Soc. 53 (1947), 632-630.
  • [7] R. F. Arens, A generalization of normed rings, Pacific J. Math. 2 (1952), 455-471.
  • [8] H. G. Dales, Automatic continuity: a survey, Bull. London Math. Soc. 10 (1978), 129-183.
  • [9] S. Eilenberg and N. E. Steenrod, Foundations of Algebraic Topology, Princeton Univ. Press, Princeton, N.J., 1952.
  • [10] E. A. Michael, Locally multiplicatively convex topological algebras, Mem. Amer. Math. Soc. 11 (1953; third printing 1971).
  • [11] O. Zariski and P. Samuel, Commutative Algebra, Vol. II, Van Nostrand, Princeton, 1960.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv129i1p67bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.